# SDR FDKA200712430

- Difficulty date: December 30, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,817 hours, 14,911 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3601134480
- Part serial: 221334
- Condition: False Activation
- Location: Nr 1 Nacelle
- Part time: 2,187 hours, 1,940 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM FLT 6069 MCO (0543 PHX LCL) - ABORTED T/O DUE TO ENGINE NR 1 FIRE DETECT FAIL ON T/O ROLL.  MX REMOVED AND REPLACED ENGINE 1 FIRE DETECTOR LOOP AND PYLON LOOP.
